# SDR SB06032

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5401
- Condition: Faulty
- Location: Apu
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON SHORT FINAL TO RUNWAY 18R IN CLT, FROM CMH, CAPTAIN RECEIVED AN APU FIRE WARNING LIGHT AND BELL.  CAPTAIN FIRED THE APU BOTTLE AND DECLARED AN EMERGENCY.  THE CRASH AND RESCUE TRUCKS MET THE FLIGHT AND ESCORTED IT TO THE GATE.  NO OUTSIDE EVIDENCE OF SMOKE WAS NOTED.  MAINTENANCE REMOVED AND REPLACED THE FIRE DETECTION LOOP A & B PER MM 26-15-14-0.  OPERATIONAL CHECK GOOD.  ALSO, REPLACED APU FIRE BOTTLE PER MM 26-22-11 AND APU COMBUSTOR ASSEMBLY PER MM 49-31-42-4.  AIRCRAFT OK FOR SERVICE.
